About Me: Female, 73, Dorset, United Kingdom, member since Nov 2009
I am a grandma who lives in the beautiful seaside county of Dorset on the south coast of England. I have two children, four grandchildren, and a lovely rescue tom cat I have called Smudge. With my doctor's help I have gradually withdrawn from 150mg Effexor XR daily ov
[More]er 10 months. I finally stopped taking the medication in October 2013. I have had no withdrawal symptoms and feel really well.
I am 72 years old and have a reasonable social life with a senior citizens group. I do not take any medication at all, and I think I am doing really wello for my age. Apart from the usual things that catch up with us as we age, I am really fit.
Just a quick note to say hi!
Hi, I am kind of OK. More in my journal. No, flooding is not in our region. But I am very upset how government deal with it - or rather not deal with it. They are such a bunch of idi@ts. :(
Hoping you are well. xxxx
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.